# SDR CALA2015122401027

- Difficulty date: December 24, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERNAL STRUCTURE, FRAME CRACKED AT FASTENER LOCATION WHERE AC DISTRIBUTION DUCT SUPPORT BRACKET IS SECURED TO FRAME, STATION 1520, BETWEEN STRINGER 8R & 9R.  MARKED CUT OUT DAMAGE SECTION OF FRAME & INSTALLED REPAIR DOUBLERS IAW SRM 53-00-07 REPAIR 1.  INITIATED DIP TO RE-INSPECT REPAIR 12,000 FLIGHT CYCLES FROM INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST.
